Advertisement

Can I get liver problems taking propylthiouracil?

If you are taking propylthiouracil, you can develop liver problems. Stop taking the medicine and call your doctor if you develop more than one of the following symptoms:

  • headaches
  • right upper stomach pain or tenderness
  • swelling of lower legs or feet
  • yellow eyes or skin
  • itching
  • weakness
  • rash
  • fever
  • dark urine
  • clay-colored stools
  • loss of appetite
  • nausea and vomiting
  • tiredness

Continue Learning about Endocrine-Metabolic Agent

Who should avoid taking oral bisphosphonates?
David Slovik, MDDavid Slovik, MD
While bisphosphonates are quite effective in preventing fractures, the oral forms may not be the...
More Answers
What is growth hormone treatment?
Jumo HealthJumo Health
Growth hormone treatment is a therapy that may help kids with growth hormone deficiency (GHD) grow t...
More Answers
What drugs will I take if I'm receiving donor eggs?
HealthyWomenHealthyWomen
If you're receiving donor eggs, a combination of two or three hormonal medications is used to manipu...
More Answers
Does ospemifene have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include hot flashes, vaginal discharge, muscle spasms, and excessive sweating.  Os...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.